# SDR SWAA030430

- Difficulty date: February 21, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 23,733 hours, 20,300 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: 6541633
- Part serial: 6137
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT MLG TRUNNION PIN CORRODED.  REMOVED AND REPLACED RT MLG TRUNNION PIN PER MM.
